MAUDE Adverse Event Report: DEPUY MITEK LLC US OMNICUT 5.2 RES BLADE 5PK; ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE

DEPUY MITEK LLC US OMNICUT 5.2 RES BLADE 5PK; ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Model Number 283346
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown; therefore, the expiration date is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that an o-ring fell out while trying to install in the shaver connector device.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: upon subsequent follow up with the reporter, it was reported that the event occurred during a plastic surgery procedure of the anterior cruciate ligament.It was reported that there was a 10 minute delay.No additional information was provided.

Brand Name
OMNICUT 5.2 RES BLADE 5PK
Common Device Name
ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11455777
Report Number1221934-2021-00817
Device Sequence Number19845860
Product Code HRX
UDI-Device Identifier10886705022489
UDI-Public10886705022489
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283346
Device Catalogue Number283346
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1